ALT is pretty much straight indicative of repair of damaged liver tissue (while some of the other liver tests are more multiorgan). The weakness and shaking you descirbe can be from some sort of toxicity, I got it on the isoniazid. I would suspect a med of damaging your liver. I dont think I've ever heard of a doctor blaming high ALT on muscle damage
Lab tests online says "The ALT test detects liver injury. ALT values are usually compared to the levels of other enzymes, such as alkaline phosphatase (ALP) and aspartate aminotransferase (AST), to help determine which form of liver disease is present. "
My ALTs have been in the hundreds before, but the more your liver becomes damaged, the less high the ALT becomes until you have 0 ALT and then you get fibrosis (scarring which may be permanent--cirrhosis). Lower ALTs with worse symptoms can mean worse disease. Most people on transplant lists have very low normal ALT because the liver can not produce the enzyme anymore due to damage. Most docs don't understand this, but hepatologists do.
The article also addresses drugs. Several drugs you take may be hard on the liver, and the onset of "prediabetes" from prednisone or other drugs that trigger diabetes can be a problem. I would see a hepatologist, especially because of the muscle weakness and tremor, which can be a really bad sign in liver disease, and let them figure out your meds and run a few tests. IF you don't need a referral for your insurance, you can usually call a hepatologist and speak with the nurse and explain your problems and see if they will see you for a consult.
Meds can quickly destroy your liver sometimes, some meds cause liver failure and death in individuals who previously did not seem to haye any liver issues. I would want an abdominal ultrasound and blood insulin level too. The ultrasound is very good at detecting changesin liver tisue,like fat or scarring as well as other stuff.
I cannot take Flexeril and some of the drugs you take I'm not familiar with but I suspect Imuran is really hard on the liver. Methotrexate is too.
I sure hope you get the right care, if you have more labs, like bilirubin, creatinine, albumin, PT/INR, these tests can help determine if its something just starting.
Becareful going downstairs and if you feel really out of it be sure to get to the ER. You might be having some kind of a reaction.
Take care and I will pray for you. You certainly didn't need this to happen.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids